# SDR SWIA97961

- Difficulty date: September 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOST FORWARD CENTER, WIDE BUTT STRAP HAS CORROSION.  REMOVED AND REPLACED THE MOST FORWARD CENTER WIDE BUTT STRAP WITH NEW.
